Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Is soreness in my left testicle due to CABG?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11712 Questions
Hello Dr. I am 64 years old I weigth 11 stone and my height is 5feet 2 inches, I had a CABG on the 1ST March this year and since I have developed a sore left testicle can you tell me what the problem might be. Thankyou
Posted Sat, 5 May 2012 in Testicle Problems
Answered by Dr. Rakhi Tayal 46 minutes later
Thanks for writing to us.
The soreness of your left testicle is not likely to be due to CABG.It seems to be just a coincidence that you are feeling soreness since then. the most probable cause can be-
1. Epididymitis- Inflammation of epididymis.The most common cause of epididymitis is a sexually transmitted disease (STD) such as gonorrhea or chlamydia.At your age it is often because of enlargement of the prostate gland. This can be ruled out on an ultrasound scan.
2.Orchitis (inflammation of the testicle): This inflammatory condition of the testicle generally occurs because of an infectious process. Antibiotics are needed for the treatment.
3.Testicular tumor: A tumor rarely causes testicular pain. It is important to conduct regular self-examinations of the testicles to locate any lumps or masses, as early detection improves the prognosis for testicular cancer.
An examination by a surgeon can only rule out the above conditions and then suggest you the related treatment.
I hope my answer and recommendations are adequate and helpful. Waiting for your further follow up queries if any.
Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor